Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Three elliptic curves with rank at least seven

Authors: David E. Penney and Carl Pomerance
Journal: Math. Comp. 29 (1975), 965-967
MSC: Primary 14G25; Secondary 10B10, 14G05
MathSciNet review: 0376687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three rational elliptic curves whose ranks are at least 7 are exhibited. The arithmetical details are given for one of the curves, namely $ {y^2} = {x^3} + 1692602{x^2} - 530052723915x$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14G25, 10B10, 14G05

Retrieve articles in all journals with MSC: 14G25, 10B10, 14G05

Additional Information

PII: S 0025-5718(1975)0376687-2
Keywords: The rank of an elliptic curve
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia